Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 129, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Dec 9, 2016, 4:24 PM PST. It took effect at Dec 10, 2016, 2:38 AM PST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2016, 4:24 PM PST (00:24 UTC)
- In effect from
- Dec 10, 2016, 2:38 AM PST
- Expired
- Dec 11, 2016, 10:00 PM PST
- In force
- 43 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
329 WHUS76 KMFR 100024 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 424 PM PST FRI DEC 9 2016 PZZ356-101330- /O.EXT.KMFR.SC.Y.0125.000000T0000Z-161210T0600Z/ /O.CON.KMFR.SE.W.0082.000000T0000Z-161210T0600Z/ /O.NEW.KMFR.SW.Y.0125.161210T0600Z-161212T0300Z/ /O.NEW.KMFR.SC.Y.0129.161210T1800Z-161211T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 424 PM PST FRI DEC 9 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING AND FROM 10 AM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM PST THIS EVENING TO 7 PM PST SUNDAY... * SEAS...VERY STEEP 7 TO 10 FT AT 9 SECONDS THROUGH THIS EVENING... BECOMING STEEP WEST SEAS OF 9 TO 12 FEET AT 12 SECONDS LATE TONIGHT THROUGH SUNDAY EVENING. * WINDS...WEST TO SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING. WINDS BRIEFLY LOWER TO 10 TO 15 KT TONIGHT THEN INCREASE TO 15 TO 25 KT AGAIN LATE SATURDAY MORNING THROUGH SATURDAY NIGHT. * AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS WILL IMPACT AREAS NORTH OF GOLD BEACH THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SOUTH OF GOLD BEACH THIS EVENING THEN IN ALL AREAS INTO SUNDAY EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-101330- /O.EXT.KMFR.SC.Y.0127.000000T0000Z-161210T0600Z/ /O.CON.KMFR.SE.W.0082.000000T0000Z-161210T0600Z/ /O.NEW.KMFR.SW.Y.0125.161210T0600Z-161212T0300Z/ /O.NEW.KMFR.SC.Y.0129.161210T1800Z-161211T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 424 PM PST FRI DEC 9 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING AND FROM 10 AM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM PST THIS EVENING TO 7 PM PST SUNDAY... * SEAS...8 TO 11 FT AT 9 SECONDS THROUGH THIS EVENING... BECOMING STEEP WEST SEAS OF 9 TO 12 FEET AT 12 SECONDS LATE TONIGHT THROUGH SUNDAY EVENING. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING. WINDS BRIEFLY LOWER TO 15 KT TONIGHT THEN INCREASE TO 20 TO 25 KT AGAIN LATE SATURDAY MORNING THROUGH SATURDAY NIGHT. * AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS WILL IMPACT THE AREA NORTH OF GOLD BEACH THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SOUTH OF GOLD BEACH THIS EVENING AND IN ALL AREAS LATE TONIGHT INTO SUNDAY EVENING. WINDS WILL BE STRONGEST NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-101330- /O.CON.KMFR.SE.W.0082.000000T0000Z-161210T0600Z/ /O.NEW.KMFR.SW.Y.0125.161210T0600Z-161210T1800Z/ /O.EXT.KMFR.SC.Y.0128.161210T1800Z-161212T0300Z/ /O.NEW.KMFR.SW.Y.0126.161211T1200Z-161212T0300Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 424 PM PST FRI DEC 9 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SATURDAY TO 7 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM PST THIS EVENING TO 10 AM PST SATURDAY AND 4 AM SUNDAY THROUGH 7 PM PST SUNDAY... * SEAS...VERY STEEP 10 TO 12 FT AT 9 SECONDS THROUGH THIS EVENING...BECOMING STEEP WEST SEAS OF 11 TO 13 FEET AT 12 SECONDS LATE TONIGHT THROUGH SUNDAY EVENING. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING. WINDS BRIEFLY LOWER TO 15 TO 20 KT TONIGHT THEN INCREASE TO 20 TO 25 KT AGAIN LATE SATURDAY MORNING THROUGH SUNDAY EVENING. * AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS WILL IMPACT ALL OF THE AREA THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED IN ALL AREAS LATE TONIGHT INTO SUNDAY EVENING. WINDS WILL BE STRONGEST NORTH OF CAPE ARAGO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-101330- /O.CON.KMFR.SE.W.0082.000000T0000Z-161210T0600Z/ /O.NEW.KMFR.SW.Y.0125.161210T0600Z-161210T1800Z/ /O.EXT.KMFR.SC.Y.0128.161210T1800Z-161211T1200Z/ /O.NEW.KMFR.SW.Y.0126.161211T1200Z-161212T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 424 PM PST FRI DEC 9 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SATURDAY TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM PST THIS EVENING TO 10 AM PST SATURDAY AND 4 AM SUNDAY THROUGH 7 PM PST SUNDAY... * SEAS...VERY STEEP 9 TO 11 FT AT 9 SECONDS THROUGH THIS EVENING...BECOMING STEEP WEST SEAS OF 9 TO 13 FEET AT 12 SECONDS LATE TONIGHT THROUGH SUNDAY EVENING. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING. WINDS BRIEFLY LOWER TO 15 TO 20 KT TONIGHT THEN INCREASE TO 20 TO 25 KT AGAIN LATE SATURDAY MORNING THROUGH SATURDAY NIGHT. * AREAS AFFECTED...VERY STEEP AND HAZARDOUS SEAS WILL IMPACT ALL OF THE AREA THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED IN ALL AREAS LATE TONIGHT INTO SUNDAY EVENING. WINDS WILL BE STRONGEST NORTH OF CAPE ARAGO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
047 WHUS76 KMFR 101038 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 238 AM PST SAT DEC 10 2016 PZZ350-370-102345- /O.CAN.KMFR.SW.Y.0125.000000T0000Z-161210T1800Z/ /O.EXT.KMFR.SC.Y.0128.161210T1038Z-161212T1800Z/ /O.CAN.KMFR.SW.Y.0126.161211T1200Z-161212T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 238 AM PST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS EXTENDED THE SMALL CRAFT ADVISORY. * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY MORNING. WINDS WILL BE STRONGEST NORTH OF CAPE ARAGO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-376-102345- /O.CAN.KMFR.SW.Y.0125.000000T0000Z-161212T0300Z/ /O.EXT.KMFR.SC.Y.0129.161210T1038Z-161212T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 238 AM PST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS EXTENDED THE SMALL CRAFT ADVISORY. * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
520 WHUS76 KMFR 102317 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 317 PM PST SAT DEC 10 2016 PZZ356-376-111230- /O.CON.KMFR.SC.Y.0129.000000T0000Z-161212T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 317 PM PST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS INTO MONDAY MORNING. WINDS WILL BE STRONGEST NORTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-111230- /O.CON.KMFR.SC.Y.0128.000000T0000Z-161212T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 317 PM PST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
336 WHUS76 KMFR 111002 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 202 AM PST SUN DEC 11 2016 PZZ356-376-112315- /O.CON.KMFR.SC.Y.0129.000000T0000Z-161212T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 202 AM PST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS INTO MONDAY MORNING. WINDS WILL BE STRONGEST NORTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-112315- /O.CON.KMFR.SC.Y.0128.000000T0000Z-161212T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 202 AM PST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * SEAS...STEEP 10 TO 12 FT AT 11 SECONDS. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
364 WHUS76 KMFR 112324 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 324 PM PST SUN DEC 11 2016 PZZ356-376-121200- /O.EXT.KMFR.SC.Y.0129.000000T0000Z-161212T0600Z/ /O.NEW.KMFR.SW.Y.0127.161212T0600Z-161212T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 324 PM PST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST MONDAY... * SEAS...STEEP 8 TO 10 FT AT 10 SECONDS INTO EARLY MONDAY MORNING. * WINDS...WEST TO SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS INTO EARLY MONDAY MORNING. WINDS WILL BE STRONGEST NORTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-121230- /O.EXT.KMFR.SC.Y.0128.000000T0000Z-161212T1200Z/ /O.NEW.KMFR.SW.Y.0127.161212T0600Z-161212T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 324 PM PST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST MONDAY. * SEAS...STEEP 9 TO 11 FT AT 10 SECONDS INTO MONDAY MORNING. * WINDS...WEST TO SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * AREAS AFFECTED...ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS THROUGH MONDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 9:24 AM PST, 7 hours earlier.
Area forecast discussion, Dec 9, 9:24 AM PST, 7 hours before
Area Forecast Discussion
National Weather Service Medford OR
924 AM PST Fri Dec 9 2016
.DISCUSSION...
Warmed up temperatures just a tad for the west side valleys today
as we're already sitting in the mid 40's and we were on the cold
side of guidance. The focus for today will be on snow levels and
trying to hone in on storm total snow for Friday night and
Saturday morning along the Cascades and east side.
The current pattern suggests a good Cascade snow event with strong
westerly flow aloft onto the Cascade range. For more information
on this, read the previous discussion below. There is still some
uncertainty with snow levels near Mount Shasta and will review
that once new data becomes in. Not expecting any major
accumulation there, but periods of snow are possible this evening.
-Smith
&&
.AVIATION...09/12Z TAF CYCLE...Precipitation and mountain
obscurations will continue through the TAF period. Conditions are
mainly VFR and MVFR across the region, but visibilities and ceilings
should deteriorate through the morning. Conditions will improve this
afternoon as clouds and cigs lift, but lowered flight conditions are
expected again late afternoon through tonight. -BPN
&&
.MARINE...Updated 230 aM PST Friday 9 December 2016...Winds will
ramp up again today as another low pressure system moves by to our
north, but winds are still expected to remain below gales. The
combination of continued wind wave and increasing fresh swell will
keep seas elevated through Friday, especially over the waters north
of Cape Blanco where wind waves will be higher.
After reviewing the latest model runs and checking the buoy
observations offshore, it appears that the swell train expected to
arrive Saturday will not quite reach hazardous seas conditions.
However, as the first p[art of this wave train arrives late today,
it is expected to combine with residual wind waves to produce
steep to very steep seas this afternoon and this evening. Once the
wind waves subside, swell will keep small craft advisory
conditions in place through Saturday night.
Relatively calmer weather is expected for Sunday through early next
week. The storm track may become active again later next week.
-Wright/BPN
&&
.PREV DISCUSSION... /Issued 446 AM PST Fri Dec 9 2016/
DISCUSSION...The main focus of tonight's forecast will be the
system that moves in this afternoon through Saturday morning. The
warm front that moved through most of the area is currently just
south of Bend OR. The front stalls over the region as the next
round of heavy precipitation moves in ton the nose of a 130 kt
jet. Current IVT models still are indicating a strong atmospheric
river event with this. With westerly 700 mb winds increasing to 50
kt overnight much of the moisture is expected to be squeezed out
over the Cascades with the east side being somewhat shadowed.
These winds decrease towards morning allowing more precip to spill
over to the east side as snow levels continue to drop to below
4000 feet by sunrise. A dry slot moves into the region at 700 mb
around 18Z, cutting off moist of the moisture, and the system
splits with the IVT shifting south turning the firehose over the
Sierras. Another, weaker system moves in from the northwest
Saturday evening. This system will not be nearly as wet as this
tonight's system, but with the northwest flow snow levels will be
lower, bringing snow down to the west side ridges, and another
dose of healthy snow pack to the mountains. Sven
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 10 PM this evening to 10 AM PST
Saturday for ORZ029>031.
Winter Weather Advisory from 10 PM this evening to 10 AM PST
Saturday ABOVE 4000 FEET for for ORZ027-028.
Winter Storm Warning from 10 PM this evening to 10 AM PST
Saturday ABOVE 5000 FEET for for ORZ027-028.
CA...Winter Weather Advisory from 10 PM this evening to 10 AM PST
Saturday for CAZ085.
Pacific Coastal Waters...Small Craft Advisory from 10 PM this evening to 4 AM PST Sunday
for PZZ350-356-370-376.
Hazardous Seas Warning until 10 PM PST this evening for
PZZ350-356-370-376.
CZS/SBN/BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:24 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 10 hr | |
| Dec 9, 4:24 PM PST | Small Craft Advisory for Hazardous Seas | MFR | 10 hr |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.